# SDR SCNA00026

- Difficulty date: April 3, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 44,804 hours, 26,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: AS00335
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE CHECK, THE AFT AIRSTAIR ENTRY DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  THE AFT ENTRY STAIR DOOR EMERGENCY EXIT LIGHT ASSEMBLY WAS REMOVED AND REPLACED.  OPERATIONAL CHECK WAS FOUND GOOD IAW 335000.
